On some basic theoretical problems of fuzzy mathematics

Kóczy, T. László: On some basic theoretical problems of fuzzy mathematics. Acta cybernetica, (3) 3. pp. 225-237. (1977)

[img] Cikk, tanulmány, mű
cybernetica_003_fasc_003_225-237.pdf

Download (820kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1977
Volume: 3
Number: 3
Page Range: pp. 225-237
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 237. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12248

Actions (login required)

View Item View Item